Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? ed_uk

Posted by Tepiaca on November 13, 2005, at 23:37:06

In reply to Re: 3 days on Tolvon , should I continue taking it? Tepiaca, posted by ed_uk on November 13, 2005, at 10:20:45

> Hi Tepi
>
> DO you think it's still making your anxiety worse?
>
> Ed

Ed my Social fear is not bad. It is this kind of anxiety like if I could breath well. This happen to me no matter if Iam around people or not


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tepiaca thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578504.html